Could anyone help me, I have put this under pregnancy because its the only thing i can think it might be. I have been taking a new contraceptive pill for the last 3 months now called Qlaira. I had a normal period after the first month of taking the tablets. Since then I have missed one period and late on my second, I am sexually active and have been on antibiotics and also accidental missed a few tablets. When I realised I missed the tablets I followed the instructions of the packet and stopped taking that packet and started a new one. However over the last few weeks I have been experiencing pregnancy like symptoms, for example breast tenderness, breast getting bigger, nausea but no sickness, fatigue, increase in appetite, therefore after reading a forum on a website I have stopped taking my pill as I am frightened that if I am pregnant it will harm the baby. Over the last week I have had extremely painful abdomen pains, and I am worried it is an ectopic pregnancy. I do have an appointment with my doctor next week but I am very anxious for some advice.
Asked On : Thu, 20 Aug 2009